# SDR C2XA02IA226

- Difficulty date: October 24, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: M1195175242
- Condition: Leaking
- Location: Wing Root
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3498, THE CREW NOTED THAT #2 BLEED LEAK INFLIGHT,(FOLLOWED QRH, MX CONTROL ADVISED RETURN TO IAH), THE CREW RETURNED THE AIRCRAFT TO IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE SECURED RIGHT WING ANTI ICE VALVE SENSOR LINE,PERFORMED A LEAK CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
